MAUDE Adverse Event Report: BIOMET 3I BELLATEK ABUTMENT TSV 4.5MM

BIOMET 3I BELLATEK ABUTMENT TSV 4.5MM
Model Number TSVLDAT4
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient's weight is unknown.Event date is unknown.Title of report is unknown.Additional 510(k) number is k143505.Product has not yet been returned.
 
Event or Problem Description
It was reported that the abutment and crown came loose in the patient's mouth.Attempted abutment placement into a different implant and there was no friction fit engaging.No injury to the patient noted.Patient will return for a new prosthesis.Tooth #19.
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
Additional information received from the device investigation confirmed that mhlas abutment screw will need to filed separately from the bellatek abutment (tsvldat4).Upon reassessment of the reported event, it was determined that this loosening event was filed under the incorrect device (tsvldat4) and therefore, incorrect manufacturing site, mfr number (0001038806- 2020 -01694) on 30 oct 2020.As a result, the event has been reassessed and is being filed under the correct mfr number (0002023141-2021 -00357).As a result, no further medwatch reports will be submitted for tsvldat4.Please refer to mfr# 0002023141-2021-00357) for follow up submissions and investigation results.Sections updated: b4: date of this report g4: date additional information was received by manufacturer.G7: type of report and follow up number.H2: follow up type.H10 manufacturer's narrative.

Brand Name
BELLATEK ABUTMENT TSV 4.5MM
Common Device Name
ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10762945
Report Number0001038806-2020-01694
Device Sequence Number1048047
Product Code NHA
UDI-Device Identifier00844868038092
UDI-Public(01)00844868038092(10)8518272-1(241)TSVLDAT4
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K071439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTSVLDAT4
Device Catalogue NumberTSVLDAT4
Device Lot Number8518272-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR